I have felt verry bad for some years now and i have been going to the doctors and doing various tests for about 2 years now but they havent found anything yet.
My symptoms are: Im verry pale (white-yellow skin, it changes depending on which time it is), dry hair, loss of words/keep forgetting what im going to say, verry easily irritated (i feel adrenaline rushes all the time), bad memory & so on.
The most weird part of my story is that i took isotretinoin 3 years ago because of my acne i had (which is now gone). After i took that "medicine" i felt normal for the first time in a verry long time, every single symptom i had disapeared! Everything from hair,skin to all the physical symptoms, i was really in heaven. But eventuelly the isotretinoin effect died and i went back to myself again.
Until today no doctors can explain why this happend and i have searched everywhere on the net for a similiar story but i havent found anything.
Its so weird because usully people get serious side effects when taking isotretinoin but i got a completly different effect.
The most logical reason would be that i already had some kind of liver deciese and it somehow temporarerly healed it instead of damaging it.
Most recently i took an antibiotic medicine Doxycycline against borrelia (which i now know i dont have) and got weird side effects. Firstly i had pain in the whole body, my taste and smell completly changed, i got verry weird feelings in my foot and i was bleeding alot from my nose. My doctors cant explain how i got these side effects because it never happens, again i know that this antibiotic medicine is affecting the liver.
Im so worried that i will never get healthy again, i cant explain with words how much it would mean to me if you people can post your opinions and advice to me what to do. Sorry for the bad english.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?